# SDR DALA2025071405254

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,893 hours, 28,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1073457) CORROSION ON ACCESS PANELS SETTLEMENT AND RING ON 534BB AND 634BB AT DRY BAY WINGS. CORROSION ON ACCESS PANELS RING ON 534BB AND 634BB AT DRY BAY WINGS WAS REMOVED PER B737-800 SRM 51-10-02-0G PAR 15. A. AND SRM 57-20-01-2R PROCEDURE 1 REPAIR 1.
